MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

X-SPINE SYSTEMS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number X080-332615-12PC-STR
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2016
Type of Reportable Event Malfunction
Event or Problem Description
Sterile irix-a implant returned in box by customer due to not having the red tamper evident seal tag on the box.

Brand Name
IRIX-A LUMBAR INTEGRATED FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
452 alexandersville road
miamisburg OH 45342
MDR Report Key6235209
Report Number3005031160-2017-00107
Device Sequence Number19218269
Product Code OVD
UDI-Device IdentifierM697X08033261512PCSTR1
UDI-Public+M697X08033261512PCSTR1/$$7055848$
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Medical Equipment Company Technician/Representative
Device Expiration Date09/01/2021
Device Model NumberX080-332615-12PC-STR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;